# SDR C2XA06IA066

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 17,909 hours, 16,325 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Burned Out
- Location: Pitot Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DAL - FLIGHT 3167, DURING FLIGHT THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN WITH A PITOT 3 INOP MESSAGE.  THE AIRCRAFT RETURNED TO DAL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CURRENT SENSOR AND SOCKET FOR THE NUMBER THREE PITOT TUBE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
